# SDR 99ZZZX3741

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Bracket
- Part number: 085183841
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT ENGINE START, PILOT NOTICED SMOKE FROM RT COWL, SHUT DOWN ENGINE PER NORMAL PROCEDURE AND EVACUATED PASSENGERS.  MAINTENANCE FOUND ALTERNATOR POWER CABLE CHAFED BY BROKEN ENGINE BAFFLE BRACKET.  REPAIRED BRACKET, REPAIRED MINOR COWL DAMAGE, AND ALTERNATOR POWER CABLE.  RELEASED AIRCRAFT BACK TO SERVICE.
